数理学院
 首页  学院新闻  学院概况  师资队伍  教学教务  科学研究  党建工作  数学建模  教工之家  研究生教育  学生工作  招生就业  校友工作 
 
您的位置: 首页>>师资队伍>>教师风采>>正文
廖新元教授
2014-02-26 15:38     (点击:)

廖新元,理学博士,教授,硕士生导师,数理学院副院长,南华大学《高等数学》责任教授。美国数学评论《Math. Reviews》评论员。Applied Math. E-Note; J. Math. Control Science Appl.等学术刊物评审员,省科技进步奖及省自然科学基金等的评审专家。目前主要从事微分方程动力系统、生物数学、流行病学,数学建模及其应用等方面的研究工作。在国内外学术刊物上发表科研论文30余篇,其中在国际学术刊物《Journal of Computational and Applied Mathematics》、《Nonlinear Analysis: Real World Applications》等SCI源刊杂志上已发表学术论文近20篇(第一作者)。已与美国、加拿大、意大利和台湾等多位微分方程知名专家建立了良好的国际学术交流和研究合作关系。在时滞微分、差分方程生态模型和神经网络模型解的稳定性, 持久性,周期解的存在、扩散系统的行波解的存在性和吸引性等方面已取得了一些较好的成果。2007年至今主持一项省教育厅科研项目;合作申报国家自然科学基金项目一项;主持省自然科学基金项目一项。主持校大学生数学竞赛、数学建模竞赛的培训与组织工作,获得国际数学建模赛一、二等奖多项,全国数学建模竞赛全国一、二等奖,省一、二、三等奖多项;数学竞赛获湖南赛区一、二、三等奖多项。主编了《高等数学》与《医用高等数学》教材。 近几年主讲了《高等数学》、《数学分析》、《数学模型》、《常微分方程》、《线性代数》等本科课程及《微分方程定性与稳定性方法》、《应用数学前沿》、《生物数学》等研究生课程的教学。

发表的部分论文:

[1]   Xinyuan Liao, Yuming ChenShengfan Zhou, Traveling wavefronts of a prey-predator diffusion system with stage-structure and harvesting, J. Comput. Appl. Math., 235(2011), 2560-2568.

[2]   Xinyuan Liao, Xianhua Tang, Shengfan Zhou, Existence of traveling wavefronts in a cooperative systems with discrete delays, Applied Mathematics and Computation, 215(2009), 1806-1812.

[3]   Xinyuan Liao , Wantong Li and Youssef N. Raffoul, Asymptotic Behavior of Solutions of a Class of Nonlinear Difference Systems, International Journal of Difference Equations, 5(2010), Number 1, 12–19 .

[4]   Xinyuan Liao, Zigeng Ouyang, Shengfan Zhou, Permanence of species in nonautonomous discrete Lotka–Volterra competitive system with delays and feedback controls,  Journal of Computational and Applied Mathematics, 211(2008), 1-10.

[5]   Xinyuan Liao, Shengfan Zhou, Youssef N. Raffoul, On the discrete-time multi-species competition–predation system with several delays, Applied Mathematics Letters, 21(2008),  15-22.

[6]   Xinyuan Liao, Shengfan Zhou, Yuming Chen, Permanence and global stability in a discrete n-species competition system with feedback controls, Nonlinear Analysis: Real World Applications, 9(2008), 1661-1671.

[7]   Xinyuan Liao, Shengfan Zhou, Yuming ChenOn permanence and global stability in a general Gilpin-Ayala competition predator-prey discrete system Applied Mathematics and Computation, 190(2007), 500-509 .

[8]   Xinyuan Liao and Youssef N. Raffoul, Asymptotic behavior of Positive Solutions of   Second Order Nonlinear Difference Systems, J. Nonlinear Studies,  14(2007), 311-318.

[9]   Xinyuan Liao, Shengfan  Zhou, Zigeng Ouyang, On a stoichiometric two predators on one prey discrete model,  Applied Mathematics Letters, 20(2007) 272-278.

[10]  Xinyuan Liao, Zigeng Ouyang, Shengfan Zhou, Permanence and stability of equilibrium for a two-prey one-predator discrete model,  Applied Mathematics and Computation, Volume 186( 2007), 93-100.

[11]  Xinyuan Liao, Shengfan Zhou, Yuming Chen, Permanence for a discrete time Lotka–Volterra type food-chain model with delays, Applied Mathematics and Computation,  186(2007), 279-285.

[12]  Xinyuan Liao, Caidi Zhao, Shengfan Zhou , Compact uniform attractor for dissipative non-autonomous lattice dynamical systems, Commu. Pure and Applied Analysis, 6(2007), 1087-1111.

[13]  Xinyuan Liao , Wantong Li and Y. N. Raffoul, Boundedness in Nonlinear Functional Difference Equations via Non-negative Definite Lyapunov Functionals with Applications to Volterra Discrete Systems, J. Nonlinear Studies,  13(2006), 1-14.

[14]  Caidi Zhao, Shengfan Zhou, Xinyuan Liao, Uniform attractors for nonautonomous incompressible non-Newtonian fluid with locally uniform integrable external forces, J. Math. Phys., 47(2006), 1-13.

[15]  Fengde Chen, Xinyuan Liao, Zhongkai Huang, The dynamic behavior of N-species cooperation system with continuous time delays and feedback controls, Applied Mathematics and Computation, 181(2006), 803-815.

[16]  Xinyuan  Liao, Huiyan Zhu, Fengde Chen. On asymptotic stability of delay-difference systems,  Applied Mathematics and Computation, 176(2006)759-767.

[17]  Xinyuan Liao, Convergent and Divergent Solutions of Two-Dimensional Nonlinear Difference System,  Ann. Of  Diff. Eqs. 21:4 (2005), 533-540.

[18]  Xinyuan Liao, Suisun Cheng, Convergent and Divergent Solutions of a Discrete Nonautonomous Lotka-Volterra Model, Tamkang Journal of Mathematics, 36(2005), 337-344.

[19]  Huiyan Zhu, Lihong Huang , Xinyuan Liao, Convergence and periodicity of solutions for a class of delay difference equations, Comp. Math. Appl., 48(2004): 1477-1484.

[20]  Xinyuan  LiaoExistence of positive periodic solutions for general delayed nonautonomous differential equationPure and Applied Mathematics, 19(2004) 751-760.


 

关闭窗口

Copyright ® 湖南省衡阳市常胜西路28号南华大学数理学院
邮政编码:421001 电话(传真):0734-8281291